# SDR MASA200400369

- Difficulty date: June 24, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 9,114 hours, 8,187 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Resistor
- Part number: 00502710002
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUP/CLOSED - ASH 2681 CLT-BHM. ENG NR 1 REVERSER DISAGREE ON TAKE OFF. ABORTED TAKEOFF MX PLACED ON MEL. MAINTENANCE REPLACED RESISTOR.
